MAUDE Adverse Event Report: MPRI CAPSURE SENSE; ELECTRODE, PACEMAKER, PERMANENT

MPRI CAPSURE SENSE; ELECTRODE, PACEMAKER, PERMANENT
Model Number 407458
Medical Device Problem Code Over-Sensing (1438)
Health Effect - Clinical Codes Bradycardia (1751); Dizziness (2194)
Date of Event 09/09/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
It was reported that the patient experienced bradycardia and dizziness.Oversesnsing on the right ventricular (rv) lead was observed.The lead is still in use.No further patient complications have been reported as a result of this event.

Brand Name
CAPSURE SENSE
Common Device Name
ELECTRODE, PACEMAKER, PERMANENT
Manufacturer (Section D)
MPRI
road 149 km 56.3
villalba PR 00766
MDR Report Key7911978
Report Number2649622-2018-15774
Device Sequence Number1722635
Product Code DTB
UDI-Device Identifier00643169411081
UDI-Public00643169411081
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
P830061
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/26/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date04/28/2017
Device Model Number407458
Device Catalogue Number407458
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/09/2018
Initial Report FDA Received Date09/26/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age89 YR